# SDR 2024F00188

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: General aviation
- Aircraft: N579BJ
- Make and model: Gulstm 560
- Aircraft serial: 5600383
- Aircraft time: 7,071 hours, 7,143 cycles
- Engine: Pwc JT15D5D
- Engine time: 6,794 hours, 6,869 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 32448809
- Part serial: C4519
- Condition: Unresponsive
- Location: Left Engine
- Part time: 3,120 hours, 3,404 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE FROM KJAC TO KMSO, CREW WAS FLYING A NORMAL DESCENT OUT OF FL220 AND WAS CLEARED TO FL150. ENGINES WERE POWERED BACK AS NORMAL. AT LEVEL OFF BOTH ENGINES WERE POWERED UP TO 80%. THE RIGHT ENGINE SPOOLED UP NORMALLY, BUT THE LEFT ENGINE DID NOT. N1 FAN SHOWED ROTATION (APPROX. 20-30%), ITT SHOWED TEMP (APPROX. 300 DEGREES), BUT THERE WAS NO POWER INPUT RESPONSE ON THE LEFT ENGINE. CREW FOLLOWED ROUTINE CHECKLIST FOR PRECAUTIONARY ENGINE SHUT DOWN AND RESTART. TWO ATTEMPTS WERE MADE BUT COULD NOT RESTART. DUE TO SINGLE ENGINE OPERATIONS AND COMPANY SOP, CREW ELECTED TO DECLARE AN EMERGENCY WITH ATC. THEY DESCENDED TO VFR CONDITIONS AND LANDED SINGLE ENGINE WITHOUT INCIDENT AT KMSO. THE ENGINE FUEL CONTROL UNIT (FCU) IS SUSPECT. AWAITING FEEDBACK AND SUPPORT FROM MAINTENANCE TEAM.
